Economics at your fingertips  

О методе упорядоченной индексации целочисленного линейного программирования

Лебедев С.С.

Журнал Экономика и математические методы (ЭММ), 1997, vol. 33, issue 2

Abstract: Рассматриваются две модификации метода упорядочивающей индексации целочисленного линейного программирования, основанные на лагранжевой декомпозиции задачи и приводящие к существенному сокращению числа перебираемых вариантов.

Date: 1997
Note: Москва
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Журнал Экономика и математические методы (ЭММ) from Центральный Экономико-Математический Институт (ЦЭМИ)
Bibliographic data for series maintained by Sergei Parinov ().

Page updated 2020-05-03
Handle: RePEc:scn:cememm:33-2-9